MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ABS BUTTON ROUND 14MM CONCAVE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE ABS BUTTON ROUND 14MM CONCAVE; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE ABS BUTTON ROUND 14MM CONCAVE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during the anterior cruciate ligament surgery, the button of the tightrope malfunctioned.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is confirmed.-visual evaluation revealed that the tightrope® abs, button, round, concave, ø 14 mm, was scratched/damaged.-functional testing was not performed due to the damage to the device.Per surgical technique - lt1-000228 - technique: fixation over full tunnels - 1 - after passing the graft transtibially, attach the tightrope abs button to the proximal abs loop by inserting each side into its respective slot and pulling the button down to the spliced area where it will be locked onto the loop (1a).If using backup sutures, place them through the additional holes in the button.Pull the tightrope abs implant tensioning strands to advance the button to bone.Ensure the collar of the button enters the tunnel and the button is lying on the cortex(1b) - 2 final graft tension may now be set by pulling on the tensioning strands of the tightrope® implant.Cycle the knee and re-tension the implant as desired.Cut the tensioning strands flush.Alternatively, the tensioning sutures of the tibial tightrope ii abs implant can be tied over the abs button for additional fixation.-3 final fixation.The most likely cause of the reported failure can be attributed to improper surgical technique and/or the device coming in contact with another device during use due to surface damage.

Brand Name
TIGHTROPE ABS BUTTON ROUND 14MM CONCAVE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23818559
Report Number1220246-2025-05639
Device Sequence Number9396259
Product Code MBI
UDI-Device Identifier00888867157736
UDI-Public(01)00888867157736(11)250502(17)300430(10)15430176
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE ABS BUTTON ROUND 14MM CONCAVE
Device Catalogue NumberAR-1588TB-4
Device Lot Number15430176
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown